Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 119, NWS Morristown, TN

August 13, 2021Hawkins County, Sullivan County, Tennessee; Scott County, Virginia

NWS Morristown, TN issued this severe thunderstorm warning at Aug 13, 2021, 9:23 PM EDT for Hawkins County, Sullivan County, Tennessee; Scott County, Virginia. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2021, 9:23 PM EDT (01:23 UTC)
Expired
Aug 13, 2021, 10:15 PM EDT
In force
52 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hawkins County, TN, Sullivan County, TN, Scott County, VA

The radar

The Knoxville radar (KMRX), 99 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 9:48 PM EDTTSTM WND DMG1 Nne Mount Carmel, TNMULTIPLE TREES DOWN.
Aug 13, 9:53 PM EDTHAIL 12 Wsw Gate City, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2291 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

133 
WUUS54 KMRX 140123
SVRMRX
TNC073-163-VAC169-140215-
/O.NEW.KMRX.SV.W.0119.210814T0123Z-210814T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
923 PM EDT Fri Aug 13 2021

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sullivan County in east Tennessee...
  Northeastern Hawkins County in east Tennessee...
  Eastern Scott County in southwestern Virginia...

* Until 1015 PM EDT.

* At 922 PM EDT, a severe thunderstorm was located 7 miles southwest
  of Gate City, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Kingsport, Gate City, Weber City, Church Hill, Mount Carmel,
  Nickelsville, Okolona, Hiltons, Bloomingdale and Bays Mountain
  Park.

This includes Interstate 26 in Tennessee between mile markers 1 and
2.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3686 8240 3675 8234 3660 8230 3648 8274
      3660 8283
TIME...MOT...LOC 0122Z 240DEG 20KT 3657 8269 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DH
2 follow-up statements
832 
WWUS54 KMRX 140142
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
942 PM EDT Fri Aug 13 2021

TNC073-163-VAC169-140215-
/O.CON.KMRX.SV.W.0119.000000T0000Z-210814T0215Z/
Sullivan TN-Hawkins TN-Scott VA-
942 PM EDT Fri Aug 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHWESTERN SULLIVAN...NORTHEASTERN HAWKINS AND EASTERN SCOTT
COUNTIES...

At 942 PM EDT, a severe thunderstorm was located over Weber City, or
over Gate City, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kingsport, Gate City, Weber City, Church Hill, Mount Carmel,
Nickelsville, Hiltons, Bloomingdale and Bays Mountain Park.

This includes Interstate 26 in Tennessee between mile markers 1 and
2.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3686 8240 3675 8234 3660 8230 3649 8270
      3661 8278
TIME...MOT...LOC 0142Z 241DEG 15KT 3660 8257 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DH
975 
WWUS54 KMRX 140154
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
954 PM EDT Fri Aug 13 2021

TNC073-140203-
/O.CAN.KMRX.SV.W.0119.000000T0000Z-210814T0215Z/
Hawkins TN-
954 PM EDT Fri Aug 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAWKINS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3686 8240 3677 8235 3660 8230 3652 8258
      3657 8261 3657 8260 3659 8261 3659 8262
      3668 8267
TIME...MOT...LOC 0153Z 249DEG 18KT 3657 8254 

$$

TNC163-VAC169-140215-
/O.CON.KMRX.SV.W.0119.000000T0000Z-210814T0215Z/
Sullivan TN-Scott VA-
954 PM EDT Fri Aug 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHWESTERN SULLIVAN AND EASTERN SCOTT COUNTIES...

At 953 PM EDT, a severe thunderstorm was located over Kingsport, 
moving east at 15 mph.  Hawkins county law enforcement reported 
mutiple trees down around Mount Carmel. 

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kingsport, Gate City, Weber City, Nickelsville, Hiltons and
Bloomingdale.

This includes Interstate 26 in Tennessee between mile markers 1 and
2.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3686 8240 3677 8235 3660 8230 3652 8258
      3657 8261 3657 8260 3659 8261 3659 8262
      3668 8267
TIME...MOT...LOC 0153Z 249DEG 18KT 3657 8254 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 7:46 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 13, 7:46 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
746 PM EDT Fri Aug 13 2021

.UPDATE...
FOR 00Z AVIATION.

&&

.SHORT TERM...(Tonight through Saturday)...

Key Messages:

1. Weak front approaches on Saturday, with widespread afternoon
showers and thunderstorms expected.

Discussion:

SPC mesoanalysis shows that instability is not lacking across the
area this afternoon, with MLCAPE values 1,500 - 2,000 J/kg across
all but the far northeast TN mountains and eastern portions of our
southwest VA counties. Convection has been ongoing across the higher
terrain of the plateau (especially south of I-40) as well as the TN
and NC mountains, for much of the day. But with weak ridging
overhead and a lack of any discernible boundaries within the CWA,
this hasn't really moved into the lower elevations of the TN
valley at all. This should continue to be the case through the
afternoon and early evening as there are no forcing mechanisms to
initiate convection in the low elevations. Thus rain chances for
valley locales will likely be contingent on outflow boundaries
pushing out from convection over the higher terrain. The one
unknown here revolves around a line of storms that have formed
over middle TN. This has occurred on the eastern periphery of low
level theta-e advection and what is probably a remnant outflow
boundary from a nocturnal MCS further west. Conditions don't favor
this line of convection shifting east with time, but conditions
are primed over our CWA for storms to fire off so any outflow
boundaries shifting this direction could provide enough forcing to
allow that. Have low- end chance PoPs continuing well into
tonight over much of the CWA to account for this, but also
wouldn't be surprised if rain chances are done by early evening.

For tonight and Saturday, broad upper troughing is in place across
the upper midwest and down into the Missouri and Ohio river valleys,
with ridging centered over Nevada out west. A surface front was
situated on the southern periphery of the upper trough from the
Michigan through Kansas this afternoon. Shortwave energy moving
through the trough later today will help push this front toward
eastern TN by daybreak or so tomorrow morning. Diurnal convective
trends should prevail tonight with most areas remaining rain free,
but the front approaching from the north and lingering elevated
instability could produce a few showers or thunderstorms overnight
tonight. The most favored areas would be the northern plateau,
closer to the stronger moisture advection and isentropic ascent
ahead of the front. Tomorrow, continued low level moisture advection
will help push PWAT values to around or slightly over 2" over middle
TN, with respectable amounts near 1.8" forecast for east TN. Expect
convection to be more widespread for tomorrow with the addition of
some amount of low level forcing in the front, and have PoPs in the
likely category across much of the area. Stuck with NBM guidance for
highs tomorrow, which may be too high for the northern valley areas.
However, I think that diurnal convective trends likely win out long
enough to allow for the valley to warm up nicely before clouds and
showers fill in across the valley. In any case, even the warmer
NBM is only 1-2 degrees warmer than other guidance in the valley
for the most part so it's not a huge difference.

CD

.LONG TERM...(Saturday night through Friday)...

Key Messages:

1. A cold front will linger across or near the eastern Tennessee
Valley and Southern Appalachians Sunday with a moist environment and
high rain chances.

2. The remnants of Fred moving into the area could affect the region
Tuesday and into Wednesday which will increase the risk for heavy
rainfall and possible flooding.

A cold front will have slid down into the eastern Tennessee Valley
by late Saturday and Saturday night. With a moist environment in
place rain chances will stay high in the evening. Sunday the front
will still be in the vicinity as upper level ridging lingers over
the southeast states but upper level troughing will also be settling
south from the midwest and Great Lakes into the Tennessee Valley.
The moist southwest flow will cause scattered to likely showers and
thunderstorms to continue to develop through late weekend. Tropical
system Fred will still be over western Florida with the moisture
staying south until at least Monday. Some storms will have some
gusty winds and the higher rainfall amounts will be over southwest
Virginia and possibly the plateau so localized flooding is possible
as amounts could reach an inch or more each day.

For Monday moisture begins to stream north and northeast out ahead
of Fred and should increase convection across areas mainly from the
Appalachians eastward. The frontal boundary position that could be
south of the Tennessee border then will influence the moisture
influx. The current official track takes the system more northwest
toward central Alabama by Tuesday morning and then middle Tennessee
Wednesday. The storm should be in a dissipating stage so the affects
on the forecast area could be limited. Long range models keep the
upper level ridging along the southeast coast and troughing across
the Midwest, western Great Lakes and Ohio Valley and as far south as
the western Tennessee Valley through mid to late week. The Canadian
and ECMWF models brings the remains of Fred with its moisture into
the forecast area Tuesday with it only slowly moving east Wednesday
so this may be when the heaviest rainfall occurs and a better risk
for flooding. Flooding conditions will depend on the weekend and
Mondays rainfall. Temperatures will be affected by increased cloud
cover and high rain chances from Sunday through Wednesday with highs
mid 80s to around 90 Sunday but only lower to mid 80s Monday through
Wednesday. Thursday and Friday temperatures may be a few degrees
higher but expect left over moisture from the tropical system and
continued upper trough in the area will keep rain chances high.

TD

&&

.AVIATION...
00Z TAF DISCUSSION.

Expect shower and thunderstorm coverage to decrease this evening.
Some showers and thunderstorms currently near TRI will remain in
the vicinity for the next couple hours before dissipating. Some
fog will be possible late tonight, mainly near river valleys and
near areas that received rain. For this reason, mentioned the
potential for MVFR fog at TRI late tonight, but confidence is low
in fog development at the terminal. Additional widespread showers
and thunderstorms are expected late in the period as a front moves
toward the region. Winds remain generally light with higher gusts
possible near convective activity.

JB

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             73  92  72  90  71 /  20  60  40  80  40
Knoxville McGhee Tyson Airport, TN  71  92  70  88  70 /  20  60  40  80  40
Oak Ridge, TN                       71  90  70  87  69 /  20  60  40  80  40
Tri Cities Airport, TN              69  88  67  85  67 /  20  60  30  80  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Aug 13, 3:29 PM EDT, 5 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
329 PM EDT Fri Aug 13 2021

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-141930-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
329 PM EDT Fri Aug 13 2021 /229 PM CDT Fri Aug 13 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Showers and thunderstorms are likely each day. The main impact of
these storms is expected to be heavy rainfall and the potential
for flooding, especially Tuesday and Wednesday with the remnants
of tropical system Fred. Some storms may also produce strong wind
gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

CD/TD

In the hours before

Special weather statement, Aug 13, 7:49 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Morristown TN
749 PM EDT Fri Aug 13 2021

TNZ040-041-070-073-074-140030-
Cocke Smoky Mountains TN-Jefferson TN-Northwest Cocke TN-
Sevier Smoky Mountains TN-North Sevier TN-
749 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southeastern
Jefferson, southwestern Cocke and northeastern Sevier Counties
through 830 PM EDT...

At 748 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Sevierville, moving east at 10 mph.

HAZARD...Winds in excess of 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Newport, Pittman Center, Chestnut Hill, Cosby, Bird Crossing,
Hartford and Fairgarden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3576 8345 3593 8348 3602 8314 3578 8309
      3577 8313 3577 8316 3575 8317
TIME...MOT...LOC 2348Z 262DEG 9KT 3586 8338

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Aug 13, 8:01 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Morristown TN
801 PM EDT Fri Aug 13 2021

TNZ015-016-VAZ001-005-140045-
Hancock TN-Hawkins TN-Scott VA-Lee VA-
801 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northwestern
Hawkins, northeastern Hancock, southeastern Lee and southwestern
Scott Counties through 845 PM EDT...

At 801 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Sneedville, moving northeast at 10 mph.

HAZARD...Winds in excess of 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sneedville, Kyles Ford, Pattonsville and Dryden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3647 8314 3659 8324 3676 8297 3655 8281
TIME...MOT...LOC 0001Z 245DEG 7KT 3656 8309

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH
Local storm report, Aug 13, 8:25 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
825 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND DMG     2 SE BIRD CROSSING      35.89N 83.34W
08/13/2021                   SEVIER             TN   PUBLIC

            A FEW TREES DOWN.

&&

DH
Special weather statement, Aug 13, 8:44 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Morristown TN
844 PM EDT Fri Aug 13 2021

TNZ015-016-VAZ001-005-140130-
Hancock TN-Hawkins TN-Scott VA-Lee VA-
844 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of north central
Hawkins, northeastern Hancock, southeastern Lee and southwestern
Scott Counties through 930 PM EDT...

At 843 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rogersville, moving northeast at 10 mph.

HAZARD...Winds in excess of 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rogersville, Surgoinsville, Okolona, Kyles Ford and Pattonsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3655 8271 3641 8304 3650 8314 3672 8296
TIME...MOT...LOC 0043Z 225DEG 10KT 3651 8301

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH
Local storm report, Aug 13, 8:46 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
846 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND DMG     3 NNW NEWPORT           36.00N 83.20W
08/13/2021                   COCKE              TN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

&&

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:00 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier45 min
Aug 13, 8:32 PM EDTSevere Thunderstorm WarningMRXCocke, Greene29 min
Aug 13, 8:44 PM EDTSpecial Weather StatementMRXHawkins46 min
Aug 13, 10:19 PM EDTAreal Flood AdvisoryMRXHawkins, Sullivan116 min
Aug 14, 2:44 PM EDTSpecial Weather StatementMRXScott46 min
Aug 14, 3:38 PM EDTSpecial Weather StatementMRXCampbell37 min
Aug 14, 5:48 PM EDTSpecial Weather StatementMRXRhea27 min
Aug 14, 5:57 PM EDTSevere Thunderstorm WarningMRXJohnson, Sullivan33 min
Aug 14, 6:07 PM EDTSpecial Weather StatementMRXSequatchie38 min
Aug 14, 6:27 PM EDTSpecial Weather StatementMRXClaiborne48 min
Aug 14, 6:31 PM EDTSpecial Weather StatementMRXClaiborne44 min
Aug 14, 6:38 PM EDTSevere Thunderstorm WarningMRXClaiborne, Union37 min
Aug 14, 6:43 PM EDTSpecial Weather StatementMRXHancock47 min
Aug 14, 6:53 PM EDTSevere Thunderstorm WarningMRXClaiborne37 min
Aug 14, 7:03 PM EDTSpecial Weather StatementMRXGrainger42 min
Aug 14, 7:24 PM EDTSpecial Weather StatementMRXKnox51 min
Aug 14, 7:33 PM EDTSpecial Weather StatementMRXBradley27 min
Aug 14, 7:41 PM EDTSpecial Weather StatementMRXBlount49 min
Aug 14, 7:48 PM EDTSevere Thunderstorm WarningMRXMonroe27 min
Aug 14, 7:57 PM EDTSevere Thunderstorm WarningMRXKnox, Sevier33 min
Aug 13, 8:01 PM EDTSpecial Weather StatementMRXLee44 min
Aug 13, 10:04 PM EDTSpecial Weather StatementMRXRussell, Washington41 min
Aug 13, 10:32 PM EDTSpecial Weather StatementMRXScott43 min
Aug 13, 10:41 PM EDTSpecial Weather StatementMRXRussell49 min
Aug 13, 10:46 PM EDTSevere Thunderstorm WarningMRXRussell59 min
Aug 14, 7:06 PM EDTSpecial Weather StatementMRXWashington39 min
Aug 14, 7:39 PM EDTSpecial Weather StatementMRXScott36 min
Aug 14, 7:43 PM EDTSpecial Weather StatementMRXCity of Bristol32 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2021Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.